# SDR HEEA0012211

- Difficulty date: December 3, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N1082G
- Make and model: Bell 212
- Aircraft serial: 31109
- System (JASC): 3416 · Altimeter, Barometric/Encoder
- Part: Altimeter
- Part number: 212070238003
- Condition: Failed
- Location: Cockpit
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ALTIMETER INDICATES LOW OUT OF TOLERANCE ABOVE 3000 FEET.
